Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 163, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 28, 2012, 1:49 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 1:49 PM EDT (17:49 UTC)
- Expired
- Jul 28, 2012, 2:45 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 131 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 1:36 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS51 KCTP 281749
SVRCTP
PAC071-133-281845-
/O.NEW.KCTP.SV.W.0163.120728T1749Z-120728T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 245 PM EDT
* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR STONYBROOK...MOVING EAST AT
25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WINDSOR AND WRIGHTSVILLE...
COLUMBIA AND STEWARTSTOWN...
MOUNTVILLE...
SAFE HARBOR AND BROGUE...
SHENKS FERRY AND MILLERSVILLE...
SUNNYBURN...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 20.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3973 7679 4009 7668 3996 7598 3987 7598
3985 7601 3983 7601 3982 7603 3979 7604
3972 7610 3971 7624 3971 7647
TIME...MOT...LOC 1749Z 283DEG 22KT 3994 7662
$$
FORECASTER: JUNG1 follow-up statement
830
WWUS51 KCTP 281812
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT SAT JUL 28 2012
PAC071-133-281845-
/O.CON.KCTP.SV.W.0163.000000T0000Z-120728T1845Z/
LANCASTER PA-YORK PA-
212 PM EDT SAT JUL 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EASTERN YORK AND SOUTHERN LANCASTER COUNTIES...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BROGUE...OR 6 MILES EAST OF RED LION...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
BROGUE AND FAWN GROVE...
SHENKS FERRY AND SAFE HARBOR...
SUNNYBURN...
HOLTWOOD AND DELTA...
SMITHVILLE AND WILLOW STREET...
QUARRYVILLE AND WAKEFIELD...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7662 4006 7655 3996 7598 3987 7598
3985 7601 3983 7601 3982 7603 3979 7604
3972 7610 3971 7624 3971 7647
TIME...MOT...LOC 1812Z 278DEG 20KT 3989 7649
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 1:24 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 28, 1:24 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 124 PM EDT SAT JUL 28 2012 .SYNOPSIS... A WEAK LOW PRESSURE SYSTEM WILL TRACK ACROSS PENNSYLVANIA TODAY. A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION ON SUNDAY. IN THE EXTENDED FORECAST AN UPPER LEVEL TROUGH WILL DEVELOP OVER THE NORTHEAST CONUS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DIURNALLY DRIVEN CONVECTION ON THE UPSWING AGAIN LATE THIS MORNING. CAPES HAMPERED BY LIMITED DESTABLIZATION DUE TO EXTENSIVE LOW TO MID LEVEL CLOUDS OVER MUCH OF WESTERN AND CENTRAL PA...AND WEAK SHEAR WILL KEEP SEVERE THREAT LOW FOR MOST. EXCEPTION IS THE FAR SOUTHEAST WHERE SFC HEATING HAS COMMENCED THIS MORNING AND T/TD ARE M-U70S/UPPER 60S AT PRESENT. SPC SLIGHT RISK DENOTED THERE. CELL MOTIONS ARE A CONCERN WITH SUCH LIGHT WINDS AT 850MB AND THE REST OF THE BOUNDARY LAYER...BUT SO FAR THERE HAS BEEN NO EVIDENCE OF LAND LOCKED FEATURES EVEN THOUGH NEW CONVECTION HAS BEGUN TO SPROUT OVER THE WEST CENTRAL MOUNTAINS AND LAUREL HIGHLANDS. LOCAL TRAINING AND BACKBUILDING OF CELLS BEING OBSERVED OVER MY NORTHWEST COUNTIES AS THE SLOW MOVING UPPER SHEAR AXIS TRACKS SE. ISSUED FLASH FLOOD WATCH FOR MY NORTHWEST QUADRANT THROUGH LATE TONIGHT FOR THIS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... LG SCALE FORCING AHEAD OF DIGGING TROF WILL LIKELY SUPPORT CONTINUED CONVECTION AFTER DARK. HOWEVER...AS TROF AXIS SWINGS ACROSS THE STATE TONIGHT...THE THREAT OF SHRA/TSRA WILL END FROM WEST TO EAST. A CALM WIND...CLEARING SKIES AND RECENT RAINFALL WILL LIKELY RESULT IN AREAS OF FOG DEVELOPING OVERNIGHT...ESP ACROSS THE WESTERN COUNTIES. ARRIVAL OF HIGH PRES AND ASSOC DRIER AIR MASS SHOULD ENSURE A DRY SUNDAY OVER MOST...IF NOT ALL...OF THE AREA. HOWEVER...CAN/T RULE OUT AN ISOLD PM SHRA/TSRA ACROSS EASTERN PA IN VICINITY OF STALLED FRONTAL BNDRY ON THE E COAST. PTSUNNY SKIES AND ENS MEAN 850MB TEMPS ARND 15C SHOULD TRANSLATE TO HIGHS CLOSE TO SEASONAL AVERAGES...FROM THE U70S ALLEGHENIES...TO THE M80S SUSQ VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... GENERAL UPPER AIR PATTERN SIMILAR AMONG MED RANGE GUIDANCE FOR NEXT WEEK...ALL INDICATING A MEAN TROUGH IN THE VICINITY OF PA. POSITION OF TROF AXIS JUST WEST OF PA WILL BE FAVORABLE FOR DIURNALLY-ENHANCED PM SHRA/TSRA MON-WED. WED MAY BE THE WETTEST DAY...AS TROF AXIS SWINGS ACROSS THE AREA...PROVIDING THE BEST FOCUS FOR SHOWERS AND THUNDERSTORMS. WE MAY GET ONE DRY DAY THURSDAY...AS HIGH PRES RIDGE AND DRIER AIR MASS BUILDS OVR THE AREA. HOWEVER...FAIRLY GOOD AGREEMENT AMONG OPER AND ENS DATA THAT WARMER...MORE HUMID AIR RETURNS BY LATE WEEK...ALONG WITH THE CHC OF SHRA/TSRA. ECMWF ENSEMBLE AND GEFS BOTH INDICATE 850 TEMPS CLOSE TO SEASONAL VALUES...SO NO EXTREMES IN TEMPS EXPECTED NEXT WEEK. && .AVIATION /17Z SATURDAY THROUGH WEDNESDAY/... A WEAK LOW PRESSURE SYSTEM WILL TRACK ACROSS PENNSYLVANIA TODAY...BRINGING ROUNDS OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. OVERALL CONDITIONS WILL LIKELY BY VFR...BUT EXPECT PERIODS OF LOCAL RESTRICTIONS AS HEAVIER SHOWERS AND TSTMS OCCASIONALLY IMPACT TAF SITES. RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE REGION LATER TONIGHT INTO SUNDAY. LINGERING LOW LEVEL MOISTURE AND CLEARING SKIES WILL ALLOW FOG/STRATUS TO AGAIN LOWER VSBY/CIGS AFTER MIDNIGHT. ONCE THE FOG/STRATUS LAYER CLEARS TOMORROW MORNING...EXPECT VFR FLYING CONDITIONS FOR THE REMAINDER OF THE DAY. OUTLOOK... SUN...AM FOG LIKELY. OTHERWISE VFR. MON...MAINLY VFR. ISOLATED PM TSTM IMPACTS POSSIBLE. TUE AND WED...MVFR POSS WITH PM RAIN SHOWERS AND SCTD TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ004>006-010>012- 017-018. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR/FITZGERALD SHORT TERM...FITZGERALD LONG TERM...DEVOIR/FITZGERALD AVIATION...RXR/COLBERT
Hazardous weather outlook, Jul 28, 1:37 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 137 PM EDT SAT JUL 28 2012 PAZ019-024>028-033>035-037-041-042-045-046-291745- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- 137 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017-018-291745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE- 137 PM EDT SAT JUL 28 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-291745- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 137 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE STATE WILL PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THE STRONGER STORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ049>053-291745- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 137 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LOW PRESSURE SYSTEM TRACKING EAST ACROSS THE STATE WILL PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY. A FEW OF THE STRONGER STORMS THIS AFTERNOON AND EVENING COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 12:05 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1205 PM EDT SAT JUL 28 2012
PAZ063>065-281700-
ADAMS PA-CUMBERLAND PA-YORK PA-
1205 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...
NORTHWESTERN YORK AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 1203 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENDERSVILLE...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT YORK SPRINGS AND HEIDLERSBURG.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 244...I-83 BETWEEN
MILE MARKERS 35 AND 39.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94.
LAT...LON 3993 7734 4010 7727 4023 7684 4021 7683
3986 7687
FORECASTER: MARTINSpecial weather statement, Jul 28, 12:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1257 PM EDT SAT JUL 28 2012
PAZ057-064>066-281800-
ADAMS PA-DAUPHIN PA-LANCASTER PA-YORK PA-
1257 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...
SOUTHEASTERN DAUPHIN...WEST CENTRAL LANCASTER AND WESTERN YORK
COUNTIES...
AT 1250 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAKE MEADE...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM HAS A HISTORY OF PRODUCING GUSTY WINDS AND SMALL HAIL
IN YORK SPRINGS. THIS STORM WILL AFFECT ABBOTTSTOWN...EAST BERLIN...
LEWISBERRY...THOMASVILLE...NEW SALEM AND YORK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 250 AND 258...I-83 BETWEEN
MILE MARKERS 1 AND 36.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...STATE
ROAD 94.
LAT...LON 3981 7716 4010 7710 4012 7706 4025 7659
4022 7658 3972 7662
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:24 PM EDT | Special Weather Statement | CTP | Dauphin | 51 min |
| Jul 28, 4:29 AM EDT | Special Weather Statement | CTP | Cambria | 46 min |
| Jul 28, 6:10 AM EDT | Special Weather Statement | CTP | Cambria | 35 min |
| Jul 28, 12:05 PM EDT | Special Weather Statement | CTP | Cumberland | 55 min |
| Jul 28, 12:13 PM EDT | Flash Flood Watch | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 2 more | 8 hr |
| Jul 28, 12:57 PM EDT | Special Weather Statement | CTP | York | 63 min |
| Jul 28, 2:07 PM EDT | Special Weather Statement | CTP | Elk | 53 min |
| Jul 28, 2:18 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 42 min |
| Jul 28, 2:27 PM EDT | Special Weather Statement | CTP | Cameron | 48 min |
| Jul 28, 3:31 PM EDT | Special Weather Statement | CTP | Franklin | 29 min |
| Jul 28, 4:01 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 29 min |
| Jul 28, 4:20 PM EDT | Special Weather Statement | CTP | Adams | 40 min |
| Jul 28, 4:25 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 65 min |
| Jul 28, 4:35 PM EDT | Special Weather Statement | CTP | Montour, Union | 55 min |
| Jul 28, 4:42 PM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 33 min |
| Jul 28, 5:04 PM EDT | Special Weather Statement | CTP | Northumberland | 56 min |
| Jul 28, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lebanon, Perry, York | 55 min |
| Jul 28, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 30 min |
| Jul 28, 5:38 PM EDT | Special Weather Statement | CTP | Union | 67 min |
| Jul 28, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 53 min |
| Jul 28, 6:01 PM EDT | Special Weather Statement | CTP | Cumberland | 29 min |
| Jul 28, 6:08 PM EDT | Areal Flood Advisory | CTP | Lycoming, Northumberland | 119 min |
| Jul 28, 6:26 PM EDT | Flash Flood Warning | CTP | Lycoming | 102 min |
| Jul 28, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 59 min |
| Jul 28, 7:48 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 27 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.